EconPapers    
Economics at your fingertips  
 

Nonlocal Problems for Hyperbolic Equations

L. S. Pulkina ()
Additional contact information
L. S. Pulkina: Samara National Research University

A chapter in Mathematical Analysis in Interdisciplinary Research, 2021, pp 619-640 from Springer

Abstract: Abstract In this chapter, we consider nonlocal problems for hyperbolic equations with integral conditions and discuss methods which can be applied to justify solvability. The chapter is based on some published papers and aims to introduce the reader to effective methods for investigating nonlocal problems. We also propose certain modifications in proving a unique solvability of nonlocal problems with integral conditions.

Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84721-0_28

Ordering information: This item can be ordered from
http://www.springer.com/9783030847210

DOI: 10.1007/978-3-030-84721-0_28

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84721-0_28